# SDR UIEA2023052600524

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT - RH RUDDER PEDAL CAVITIES, THE I/B SIDE VERTICAL METAL PANEL CORNER FOUND CRACKED.( COCKPIT - RH RUDDER PEDAL CAVITIES, RH PILOT FWD PANEL SUPPORT WEB P/N: 233U2320-212 CRACK AREA REPAIRED IAW RI-53-16279 REV.A. NO FURTHER DEFECTS NOTED )
